# SDR GTIA030085

- Difficulty date: February 9, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT STATION 200 LBL 15 RBL 5 CORRODED.  FABRICATED NEW FLOOR SUPPORT.  (M)
